On the Closure of the Tame Automorphism Group of Affine Three-Space

Edo, Éric; Poloni, Pierre-Marie (2014). On the Closure of the Tame Automorphism Group of Affine Three-Space. International Mathematics Research Notices, 2015(19), pp. 9736-9750. Oxford University Press 10.1093/imrn/rnu237

[img]
Preview
Text
1403.2843.pdf - Accepted Version
Available under License Publisher holds Copyright.

Download (177kB) | Preview

We provide explicit families of tame automorphisms of the complex affine three-space which degenerate to wild automorphisms. This shows that the tame subgroup of the group of polynomial automorphisms of C3 is not closed, when the latter is seen as an infinite-dimensional algebraic group.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Poloni, Pierre-Marie

Subjects:

500 Science > 510 Mathematics

ISSN:

1073-7928

Publisher:

Oxford University Press

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

24 Jun 2016 09:48

Last Modified:

24 Jun 2016 09:48

Publisher DOI:

10.1093/imrn/rnu237

ArXiv ID:

1403.2843v2

BORIS DOI:

10.7892/boris.82554

URI:

https://boris.unibe.ch/id/eprint/82554

Actions (login required)

Edit item Edit item
Provide Feedback